MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as the device request is ongoing.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
Edwards lifesciences maintains an implant patient registry (ipr).This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.It was reported via the implant patient registry (ipr) that a 45-year-old patient with this device model 7300tfx25 implanted in mitral position was explanted after an implant duration of seven (7) years and eight (8) months due to unknown reasons.A 27mm surgical valve was implanted in replacement.
 
Additional Manufacturer Narrative
Per the instructions for use (ifu), reoperation/explant are known potential adverse events associated with bioprosthetic cardiac valves and annuloplasty rings.Due diligence attempts were made to gather additional information regarding a device failure mode, however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.In this case, there is no evidence of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
one edwards way
irvine, CA 92614
9492503859
MDR Report Key24219535
Report Number2015691-2026-10663
Device Sequence Number9265671
Product Code DYE
UDI-Device Identifier00690103186253
UDI-Public(01)00690103186253(17)201103(11)161104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale